# SDR SWAA2024062505064

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 22,722 hours, 11,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT LIGHT LENSE FELL OFF<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-201-NG (EXIT SIGNS - MAINTENANCE PRACTICES - PERMANENT)] REATTACHED OH MID CABIN EXIT LIGHT LENS.
